| Model Number |
M0065051600 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Urinary Tract Infection (2120)
| Date of Event |
01/29/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: the exact event onset date is unknown.The provided event date of january 29, 2020, was chosen as the best estimate based on the procedure which happened sometime in 2020 and 28 days post-procedure (b)(4) patient admission for uti.Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: patient code e1310 captures the reportable event of urinary tract infection (uti).Impact code f08 captures the reportable event of hospitalization.
Event or Problem Description
It was reported to boston scientific corporation that a piranha biopsy forceps was used during a cystourethroscopy with ureteroscopy and pyeloscopy and fulguration of ureteral lesion procedure performed sometime in 2020.During the procedure, the acquisition of the biopsy specimen was adequate.28 to 30 days post-procedure ((b)(4)), the patient had a urinary tract infection (uti) and was admitted.Per physician's assessment, the event was serious, was possibly related to the device, and causally related to the procedure.